On an inequality of I. Perić - Mathematical Communications, Vol.19 No.2 December 2014.Reportar como inadecuado




On an inequality of I. Perić - Mathematical Communications, Vol.19 No.2 December 2014. - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Communications, Vol.19 No.2 December 2014. -

Generalizations of some results given in 1 and 5 are presented and it is shown that, after appropriate substitution, one of the results is equivalent to an inequality given in 10. We also construct new families of exponentially convex functions and Cauchy-type means by looking at linear functionals associated with the obtained inequalities.

Non-increasing sequence in weighted mean; Wright-convex function; n-exponential convexity; Cauchy means



Autor: Sadia Khalid - ; Abdus Salam School of Mathematical Sciences, GC University, 68-B, New Muslim Town, Lahore,Pakistan Josip Pečari

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados